# SDR SIMA20130710006

- Difficulty date: July 10, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 33,812 hours, 31,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EXTERIOR EMERGENCY EXIT LIGHT WAS INSTALLED UPSIDE DOWN.  ACFT REMOVED FROM SERVICE.  INSTALLED RT OVERWING EMERGENCY LIGHT IAW AMM 33-50-10. OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
